Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 27, 2015, 10:26 PM CDT for Hall County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 10:26 PM CDT (03:26 UTC)
- Expired
- May 28, 2015, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hall County, TX
The radar
The Amarillo radar (KAMA), 126 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 10:30 PM CDT | FLOOD | Memphis, TX | WATER UP TO DOOR ON POLICE SUV ON SIDE STREET IN MEMPHIS |
| May 27, 11:00 PM CDT | FLOOD | Memphis, TX | RISING WATER WAS FLOODING SEVERAL BUSINESSES IN MEMPHIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
881
WGUS54 KLUB 280326
FFWLUB
TXC191-280630-
/O.NEW.KLUB.FF.W.0006.150528T0326Z-150528T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1026 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 130 AM CDT
* AT 1025 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER MEMPHIS. A LITTLE OVER ONE INCH OF RAIN HAS
ALREADY FALLEN...AND INSTANTANEOUS RAINFALL RATES ARE NEAR 3
INCHES PER HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3466 10042 3466 10054 3475 10064 3475 10042
$$
073 follow-up statements
005 WGUS74 KLUB 280349 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1049 PM CDT WED MAY 27 2015 TXC191-280630- /O.CON.KLUB.FF.W.0006.000000T0000Z-150528T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALL TX- 1049 PM CDT WED MAY 27 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHEASTERN HALL COUNTY... AT 1042 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A THUNDERSTORM OVER MEMPHIS. THIS HEAVY RAIN WAS PRODUCING FLOODING OF CITY STREETS...WITH WATER UP TO THE DOORS ON A POLICE CHEVY TAHOE. THE WEST TEXAS MESONET LOCATED ON THE NORTHEAST SIDE OF TOWN HAS ALREADY RECORDED 1.77 INCHES OF RAIN IN THE LAST HOUR...WITH OCCASIONAL RAINFALL RATES OF 2 TO 3 INCHES AN HOUR. ADDITIONAL HEAVY RAIN WILL BE POSSIBLE OVER THE NEXT COUPLE OF HOURS AS MORE THUNDERSTORMS DEVELOP AND MOVE IN FROM THE WEST. ANY ADDITIONAL RAINFALL WILL ONLY EXACERBATE ANY ONGOING FLOODING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MEMPHIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. NEVER ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS. && LAT...LON 3466 10042 3466 10054 3475 10064 3475 10042 $$ 23
876 WGUS74 KLUB 280423 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1123 PM CDT WED MAY 27 2015 TXC191-280630- /O.CON.KLUB.FF.W.0006.000000T0000Z-150528T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALL TX- 1123 PM CDT WED MAY 27 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHEASTERN HALL COUNTY... AT 1117 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING OF SEVERAL BUSINESSES IN MEMPHIS...ALONG WITH MANY STREETS IN TOWN COVERED IN WATER. THE WEST TEXAS MESONET SITE RECORDED 1.93 INCHES ON THE NORTHWEST SIDE OF MEMPHIS...MOST OF WHICH FELL IN AN HOUR. ALTHOUGH THE HEAVIEST RAIN HAS SHIFTED TO NORTH...ADDITIONAL RAIN WILL BE POSSIBLE WHICH WILL ONLY EXACERBATE THE ONGOING FLOODING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MEMPHIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3466 10042 3466 10054 3475 10064 3475 10042 $$ 23
250 WGUS74 KLUB 280529 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1229 AM CDT THU MAY 28 2015 TXC191-280630- /O.CON.KLUB.FF.W.0006.000000T0000Z-150528T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HALL TX- 1229 AM CDT THU MAY 28 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHEASTERN HALL COUNTY... AT 1224 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN JUST SOUTHWEST OF MEMPHIS AND MOVING TOWARDS THE CITY. RAINFALL RATES WITH THIS NEXT BATCH WERE 2 TO 4 INCHES PER HOUR. THIS WILL MOVE INTO THE NORTHEAST CORNER OF HALL COUNTY INCLUDING AROUND MEMPHIS...WHERE 2 OR MORE INCHES OF RAIN LATE WEDNESDAY EVENING ALREADY FLOODED ROADS AND SEVERAL BUSINESSES. ADDITIONAL FLASH FLOODING SHOULD BE EXPECTED THROUGH AT LEAST 130 AM. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MEMPHIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3466 10042 3466 10054 3475 10064 3475 10042 $$ RMCQUEEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:57 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 27, 6:57 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 657 PM CDT WED MAY 27 2015 .AVIATION... SCATTERED SLOW-MOVING THUNDERSTORMS ARE ONGOING FROM THE SOUTH- CENTRAL TEXAS PANHANDLE INTO THE NORTHERN SOUTH PLAINS AT 2345Z. THIS ACTIVITY HAS THE GREATEST LIKELIHOOD OF AFFECTING KPVW OVER THE NEXT HOUR OR TWO...AND COULD PERHAPS DRIFT TOWARD KCDS LATER THIS EVENING...THOUGH THIS IS LESS CERTAIN. ADDITIONAL DEVELOPMENT AND/OR STORMS MOVING IN FROM THE SOUTHWEST COULD ALSO AFFECT MUCH OF THE AREA /INCLUDING KLBB TOO/ LATER TONIGHT INTO EARLY THURSDAY. THAT SAID...ASIDE FROM AT KPVW IN THE NEAR- TERM...CONFIDENCE IN A DIRECT STORM IMPACT AT THE TERMINALS IS TOO LOW TO INCLUDE EXPLICITLY IN THE TAFS AND WILL BE HANDLED BY AMENDMENTS IF NEEDED. ASIDE FROM CONVECTION...MVFR OR LOWER CIGS WILL BE POSSIBLE AT ALL THE TAF SITES LATE TONIGHT INTO THURSDAY MORNING. ADDITIONAL STORMS WILL BE POSSIBLE THURSDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 317 PM CDT WED MAY 27 2015/ SHORT TERM... 2 PM SURFACE ANALYSIS SHOWS A SURFACE TROUGH-DRYLINE FROM THE WESTERN TX PANHANDLE SW INTO ERN NEW MEXICO. A DIFFUSE OUTFLOW BOUNDARY/GRAVITY WAVE IS MOVING WWD ACROSS THE SE TX PANHANDLE AND ROLLING PLAINS...THERE IS A SLIGHTLY MORE EASTERLY COMPONENT TO THE WINDS TO THE EAST OF THIS BOUNDARY. A THETA-E RIDGE RUNS NORTH TO SOUTH FROM THE ERN TX PANHANDLE TO THE CONCHO VALLEY. MLCAPES WITHIN THIS RIDGE ARE ESTIMATED TO BE IN THE 3000-4000 J/KG RANGE. HOWEVER...UPPER-AIR ANALYSIS SHOWS WEAK MID-LVL RIDGING OVER WEST TEXAS...DOWNSTREAM OF ANOTHER SHARP SHORTWAVE TROUGH CENTERED OVER SRN AZ AND MOVING EASTWARD. DESPITE GUIDANCE INDICATIONS THAT CINH HAS BEEN ELIMINATED...WEAK SUBSIDENCE WILL LIKELY CONTINUE ACROSS THE AREA THROUGH EARLY EVENING...AND THIS MAY KEEP T-STORM ACTIVITY ISOLATED. EVEN SO...ANY STORMS THAT DEVELOP WILL BE IN AN ENVIRONMENT FAVORABLE FOR RAPID INTENSIFICATION AND SEVERE WEATHER. AN ISOLATED TORNADO THREAT WILL LIKELY BE CONFINED TO THE FAR SE TX PANHANDLE. TONIGHT...LARGE-SCALE ASCENT WILL BE ON THE INCREASE AS A LEAD WAVE FROM THE UPPER TROUGH APPROACHES. THIS WILL SUPPORT ONGOING T-STORM CHANCES OVERNIGHT...ALTHOUGH THE COVERAGE AND FAVORED MODE OF CONVECTION REMAINS UNCLEAR AT THIS TIME...WITH WIDE VARIANCE SHOWN IN MODEL GUIDANCE. THERE MAY VERY WELL BE ONE OR TWO STORM COMPLEXES MOVING ACROSS WESTERN TEXAS. AND A HEAVY RAIN THREAT MAY ACCOMPANY THESE COMPLEXES IF THEY DEVELOP. UNFORTUNATELY...THIS UNCERTAINTY CARRIES ON INTO THE FORECAST FOR THURSDAY...WHICH WILL BE DEPEND GREATLY ON THE AMOUNT OF ONGOING CONVECTIVE ACTIVITY THURSDAY MORNING. WITH UPPER-TROUGHING STILL PRESENT AND S-SE LOW LEVEL FLOW MAINTAINING A RICH MOISTURE INFLUX...WE WOULD EXPECT DIURNAL HEATING TO BRING ANOTHER SOLID CHANCE OF AFTERNOON AND EVENING STORMS. HOWEVER...CONVECTIVE DEBRIS AND OUTFLOW ARE LIKELY TO COMPLICATE THE FORECAST. GUIDANCE TEMPS DO SHOW SLIGHTLY COOLER TEMPS...MAINLY UPPER 70S AND LOWER 80S...REFLECTING GREATER CLOUD COVER. FOR NOW WE WILL MAINTAIN A HIGH CHANCE POP MENTION AREA-WIDE. LONG TERM... FORECAST CHANGES IN THE LONG TERM WERE LARGELY COSMETIC AS THE PATTERN IS STILL ON TRACK TO TRANSITION FROM AN UNSETTLED CYCLONIC FLOW REGIME TOWARD INCREASINGLY ANTICYCLONIC FLOW BY LATE SUNDAY THROUGH EARLY NEXT WEEK. THURSDAY NIGHT THROUGH FRIDAY MORNING WILL FEATURE A DEPARTING S/W TROUGH IN SW FLOW ALONG WITH A STEADY DECREASE OF POPS FROM W-E. IGNORING THE RATHER NOISY NAM-WRF AND ITS SUBSEQUENT COLD POOL MESOHIGHS LATE THURSDAY...REMAINING MODELS ARE CONSISTENT IN PROGGING GOOD CONVECTIVE CHANCES MAINLY IN OUR EASTERN ZONES AHEAD OF THE TROUGH...SO LIKELY POPS WERE LEFT INTACT THERE. FRIDAY AFTERNOON SHOULD SEE A TEMPORARY LULL IN PRECIP CHANCES IN BETWEEN THE DEPARTED TROUGH AND ANOTHER WAVE UPSTREAM IN COLORADO. MID-LEVEL WIND FIELDS INDICATE ANTICYCLONIC FLOW DURING THE DAY WHICH MAY VERY WELL SUPPRESS THE DRYLINE FROM CONVECTING...BUT SUFFICIENT INSTABILITY AND WEAK CAPPING COULD EASILY TIP THE SCALES IN FAVOR OF SOME STORMS. BY FAR...A BETTER COVERAGE OF STORMS SEEMS LIKELY FRI NIGHT AS THE AFOREMENTIONED TROUGH APPROACHES COMPLETE WITH A CANADIAN FRONT. VEERING OF UPPER WINDS TO A NWLY COMPONENT SHOULD PROVE FAVORABLE FOR STEERING CONVECTION TOWARD OUR CWA AND DIRECTLY INTO A THETA-E RIDGE. WITH THE DRYLINE LIKELY BACKING TO THE NM STATE LINE OR EVEN FARTHER...POPS WERE BOOSTED AREA WIDE ON THE CAPROCK. POSITION OF THE THETA-E MAX...PWATS AOA 1.5 INCHES AND SLOW STORM MOTIONS OF 15 KNOTS OR LESS ALL POINT TO A HEAVY RAIN AND POTENTIAL FLOOD THREAT. INSERTED LOCALLY +RA IN GRIDS FOR THE TIME BEING. COLD FRONT IS EXPECTED TO CLEAR THE CWA BEFORE NOON SAT FOLLOWED BY MUCH LOWER MIXING RATIOS. DID DRY OUT POPS MORE AGGRESSIVELY FROM N- S THIS DAY AS SURFACE RIDGING APPEARS QUITE STOUT AND UNSUPPORTIVE OF ADDITIONAL PRECIP. EXCEPTION TO THIS COULD UNFOLD IN THE POST- FRONTAL UPSLOPE REGIME OF ERN NM WITH STORMS THREATENING OUR WRN ZONES THROUGH THE EVENING...BUT WITH UPPER RIDGING NOSING INTO THE REGION AND AN ASSOCIATED WEAKENING OF WINDS ALOFT...THE POTENTIAL FOR THESE STORMS TO SURVIVE THEIR JOURNEY E-SE INTO OUR LOCALES DOES NOT APPEAR VERY LIKELY. THEREAFTER...POPS REMAIN DRY AS THE UPPER RIDGE AXIS AMPLIFIES OVER ALL OF THE SOUTHERN GREAT PLAINS. NUDGED MAX TEMPS UP TO NEAR OR ABOVE 90 DEG BY TUE-WED AS THICKNESSES SOAR PARTICULARLY WEST OF THE DRYLINE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 78 55 81 / 40 50 40 20 TULIA 61 78 60 81 / 50 50 50 20 PLAINVIEW 62 78 62 81 / 50 50 50 20 LEVELLAND 63 79 61 85 / 40 50 40 10 LUBBOCK 64 80 63 82 / 50 50 50 20 DENVER CITY 64 80 62 86 / 40 50 40 10 BROWNFIELD 65 80 62 86 / 40 50 50 10 CHILDRESS 65 81 64 82 / 50 50 60 30 SPUR 64 81 64 82 / 50 50 50 20 ASPERMONT 67 84 65 83 / 40 50 60 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/23
Hazardous weather outlook, May 27, 11:35 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1135 AM CDT WED MAY 27 2015 TXZ021>044-281645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1135 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING AND MAY INCREASE IN COVERAGE TONIGHT. THE THREAT FOR SEVERE STORMS WILL BE GREATEST EAST OF THE INTERSTATE 27 AND US HIGHWAY 87 CORRIDOR. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DOWNBURST WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN THURSDAY AFTERNOON AND EVENING DEPENDENT ON AIRMASS RECOVERY FROM STORMS EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, May 27, 9:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
947 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLOOD 6 SW HALE CENTER 34.01N 101.91W
05/27/2015 HALE TX LAW ENFORCEMENT
FM 37 BETWEEN COUNTY ROAD L AND M UNDER WATER.
&&
EVENT NUMBER LUB1500228
SCOBBLocal storm report, May 27, 9:56 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
956 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 2 S ANTON 33.78N 102.16W
05/27/2015 E2.75 INCH HOCKLEY TX TRAINED SPOTTER
REPORTED BY OFF DUTY WEATHER OBSERVER. TWO HAILSTONES
ESTIMATED AT THIS SIZE.
&&
EVENT NUMBER LUB1500229
SCOBBLocal storm report, May 27, 10:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL MEMPHIS 34.73N 100.54W
05/27/2015 E0.88 INCH HALL TX LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL IN MEMPHIS. REPORTED BY HALL
COUNTY SO.
&&
EVENT NUMBER LUB1500230
SCOBBLocal storm report, May 27, 10:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1004 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL MEMPHIS 34.73N 100.54W
05/27/2015 E1.75 INCH HALL TX LAW ENFORCEMENT
HALF DOLLAR TO GOLF BALL SIZE HAIL FALLING IN MEMPHIS.
REPORTED BY HALL COUNTY SO.
&&
EVENT NUMBER LUB1500231
SCOBBLocal storm report, May 27, 10:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1017 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL SUNDOWN 33.46N 102.49W
05/27/2015 E0.25 INCH HOCKLEY TX PUBLIC
&&
EVENT NUMBER LUB1500232
GDSLocal storm report, May 27, 10:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1019 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 6 WNW ABERNATHY 33.87N 101.94W
05/27/2015 E1.00 INCH HALE TX NWS EMPLOYEE
QUARTER SIZE HAIL REPORTED ON 2528 ABOUT 3 NORTH OF
COUNTY LINE. REPORTED BY OFF DUTY NWS EMPLOYEE.
&&
EVENT NUMBER LUB1500233
SCOBBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 51 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 45 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 48 min |
| May 27, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:13 PM CDT | Areal Flood Warning | LUB | Hale | 6 hr |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 45 min |
| May 27, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 16 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 30 min |
| May 27, 10:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 26 min |
| May 27, 10:28 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lamb | 48 min |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Motley | 41 min |
| May 28, 12:48 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hall, Motley | 3 hr |
| May 28, 12:51 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 39 min |
| May 28, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 52 min |
| May 28, 1:32 AM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall | 3 hr |
| May 28, 1:43 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 32 min |
| May 28, 4:38 AM CDT | River Flood Warning | LUB | Childress | 40 hr |
| May 28, 9:17 AM CDT | Special Weather Statement | LUB | Lamb | 28 min |
| May 28, 9:45 AM CDT | Special Weather Statement | LUB | Hale, Lamb | 30 min |
| May 28, 9:57 AM CDT | Areal Flood Warning | LUB | Hale | 3 hr |
| May 28, 10:18 AM CDT | Special Weather Statement | LUB | Bailey | 27 min |
| May 28, 11:05 AM CDT | Special Weather Statement | LUB | Hockley | 25 min |
| May 28, 11:06 AM CDT | Special Weather Statement | LUB | Briscoe, Floyd | 24 min |
| May 28, 11:28 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 32 min |
| May 28, 11:52 AM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| May 28, 11:59 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 46 min |
| May 28, 12:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, Hall, Motley | 43 min |
| May 28, 12:38 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 52 min |
| May 28, 12:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 33 min |
| May 28, 12:48 PM CDT | Areal Flood Advisory | LUB | Hale, Lubbock | 117 min |
| May 28, 1:13 PM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| May 28, 1:17 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hale, Hockley, Lubbock | 43 min |
| May 28, 1:34 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 41 min |
| May 28, 1:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Terry | 52 min |
| May 28, 1:40 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 35 min |
| May 28, 1:41 PM CDT | Flash Flood Warning | LUB | Lubbock | 3 hr |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 13 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 42 min |
| May 28, 2:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 41 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, King | 45 min |
| May 28, 2:29 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 46 min |
| May 28, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Hockley, Lubbock, Lynn, Terry | 40 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 16 min |
| May 28, 2:47 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 118 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 41 min |
| May 28, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 33 min |
| May 28, 3:05 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 40 min |
| May 28, 3:07 PM CDT | Areal Flood Advisory | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 2 more | 3 hr |
| May 28, 3:20 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 40 min |
| May 28, 3:27 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 14 min |
| May 28, 3:39 PM CDT | Special Weather Statement | LUB | King | 21 min |
| May 28, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 46 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 46 min |
| May 28, 4:17 PM CDT | Areal Flood Advisory | LUB | Garza, Kent, Stonewall | 118 min |
| May 28, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 30 min |
| May 28, 4:35 PM CDT | Special Weather Statement | LUB | Garza | 25 min |
| May 28, 4:44 PM CDT | Areal Flood Advisory | LUB | Cochran, Yoakum | 2 hr |
| May 28, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 42 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 37 min |
| May 28, 5:50 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 40 min |
| May 28, 6:03 PM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 28, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 29 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.